MAUDE Adverse Event Report: RAPID MEDICAL LTD COMANECI EMBOLIZATION ASSIST DEVICE

RAPID MEDICAL LTD COMANECI EMBOLIZATION ASSIST DEVICE
Model Number ANPP7177
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following event was reported in the success post-market surveillance study involving a 65-year-old male with a history of hypertension and migraines.He was treated with the comaneci and atlas stent for a right posterior communicating artery aneurysm on (b)(6) 2023.On (b)(6) 2023, the patient experienced left upper extremity weakness and dysmetria, leading to hospital admission.An mri revealed multiple acute cerebrovascular accident (cva) areas, predominantly in the right bilateral watershed distribution.The patient continued dual antiplatelet therapy and statin treatment.Neurology suggested a loop recorder implant and transesophageal echocardiography (tee) for further embolic source evaluation.The patient underwent linq placement and tee, which showed no pathology to explain the cva.Cardiology recommended follow-up in one week.The patient was discharged on (b)(6) 2023, with follow-ups scheduled with his primary care physician and cardiology.The event was resolved without sequelae on june 19, 2023.
 
Additional Manufacturer Narrative
According to the complaint description, there's no indication of any device malfunction.Emboli formation is a known complication of wide neck aneurysm embolization treatments with assist devices.No corrective actions are required.

Brand Name
COMANECI EMBOLIZATION ASSIST DEVICE
Common Device Name
COMANECI
Manufacturer (Section D)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
RAPID MEDICAL LTD
p.o.box 337
carmel building
yokneam, 20692 05
IS   2069205
Manufacturer Contact
ina gutman
p.o.box 337
carmel building
yokneam, 20692-05
IS   2069205
MDR Report Key19641837
Report Number3009957947-2024-00002
Device Sequence Number18310991
Product Code PUU
UDI-Device Identifier07290015107136
UDI-Public(01)07290015107136(17)250731(10)230212CC01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DN170064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberANPP7177
Device Catalogue NumberANPP7177
Device Lot Number230212CC01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale